# SDR C2XA98IA326

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 120168085001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT WING LOWER STR 10 CRACKED IN CENTER WING DRY BAY.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED SECTION OF STRINGER IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECR) EC5710-01010.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TT:  12,919.5 HOURS.  TC:  23,160.  (X)
